VOL. 54 · NO. 2 | 2002
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 54 (2), (2002) DOI: 10.2748/tmj/1113247560
No abstract available
Articles
Naoya Ando
Tohoku Math. J. (2) 54 (2), 163-177, (2002) DOI: 10.2748/tmj/1113247561
KEYWORDS: 53A05, 58K45
Satoshi Kawakubo
Tohoku Math. J. (2) 54 (2), 179-193, (2002) DOI: 10.2748/tmj/1113247562
KEYWORDS: 58E10, 74G60, 74K10
Tadashi Ashikaga, Mizuho Ishizaka
Tohoku Math. J. (2) 54 (2), 195-226, (2002) DOI: 10.2748/tmj/1113247563
KEYWORDS: 14D06, 14H20
Yoshifumi Takeda, Kôji Yokogawa
Tohoku Math. J. (2) 54 (2), 227-237, (2002) DOI: 10.2748/tmj/1113247564
KEYWORDS: 14H60
Yoshiyuki Hino, Satoru Murakami
Tohoku Math. J. (2) 54 (2), 239-257, (2002) DOI: 10.2748/tmj/1113247565
KEYWORDS: 34K14, 34K20, 34K30, 35B15, 35B35
Toshiki Mabuchi
Tohoku Math. J. (2) 54 (2), 259-275, (2002) DOI: 10.2748/tmj/1113247566
KEYWORDS: 32W30, 32Q15, 58J35
Anatoli Ivanov, Eduardo Liz, Sergei Trofimchuk
Tohoku Math. J. (2) 54 (2), 277-295, (2002) DOI: 10.2748/tmj/1113247567
KEYWORDS: 34K20
Yûsaku Hamada
Tohoku Math. J. (2) 54 (2), 297-307, (2002) DOI: 10.2748/tmj/1113247568
KEYWORDS: 35A20, 34M99
Takashi Ōkaji
Tohoku Math. J. (2) 54 (2), 309-318, (2002) DOI: 10.2748/tmj/1113247569
KEYWORDS: 35B60, 35J45
Gen-ichi Oshikiri
Tohoku Math. J. (2) 54 (2), 319-328, (2002) DOI: 10.2748/tmj/1113247570
KEYWORDS: 53C12, 57R30
Back to Top